# SDR WX0A2016110700002

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 56,330 hours, 37,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1, R1, AND FWD EMERGENCY LIGHTS INOPERATIVE.   REPLACED BATTERIES IN POWER SUPPLY. OPS CHECKED GOOD IAW AMM 33-53-00."
